Free Nurse CEU- Heparin Induced Thrombocytopenia (HIT)

heparinHeparin Induced Thrombocytopenia–   Learn about heparin induced thrombocytopenia (HIT), its potential for serious side effects, and the sequel of events that can result if the condition progresses or is improperly untreated.
Describe normal clotting.
Define thrombocytopenia.
Define HIT.
Describe the types of HIT.
Define the underlying mechanism of HIT type II.
Identify the signs and symptoms of HIT.
Describe treatment for HIT.

1.0 Free CEUs for Nurses

Free until 3/31/16

rn.comlogo

Advertisements
This entry was posted in Nursing and tagged , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s